Open Access
Translator Disclaimer
August, 2018 Asymptotic Stability of the Viscoelastic Equation with Variable Coefficients and the Balakrishnan-Taylor Damping
Tae Gab Ha
Taiwanese J. Math. 22(4): 931-948 (August, 2018). DOI: 10.11650/tjm/171203

Abstract

In this paper, we consider the viscoelastic equation with variable coefficients and Balakrishnan-Taylor damping and source terms. This work is devoted to prove, under suitable conditions on the initial data, the asymptotic stability without imposing any restrictive growth assumption on the damping term and weakening of the usual assumptions on the relaxation function.

Citation

Download Citation

Tae Gab Ha. "Asymptotic Stability of the Viscoelastic Equation with Variable Coefficients and the Balakrishnan-Taylor Damping." Taiwanese J. Math. 22 (4) 931 - 948, August, 2018. https://doi.org/10.11650/tjm/171203

Information

Received: 18 June 2017; Revised: 12 December 2017; Accepted: 13 December 2017; Published: August, 2018
First available in Project Euclid: 22 December 2017

zbMATH: 06965404
MathSciNet: MR3830828
Digital Object Identifier: 10.11650/tjm/171203

Subjects:
Primary: 35B40 , 35L70

Keywords: asymptotic stability , Balakrishnan-Taylor damping , Variable coefficients , viscoelastic equation

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.22 • No. 4 • August, 2018
Back to Top